Decomposing interest differentials: An international borrowing and lending approach

Makin, A.J. (2004) Decomposing interest differentials: An international borrowing and lending approach. Journal of Economic Integration, 19 1: 192-203.

Author Makin, A.J.
Title Decomposing interest differentials: An international borrowing and lending approach
Journal name Journal of Economic Integration   Check publisher's open access policy
ISSN 1015-356X
1225-651X
Publication date 2004
Sub-type Article (original research)
Volume 19
Issue 1
Start page 192
End page 203
Total pages 12
Editor M. G. Choo
Place of publication Seoul , Korea
Publisher Sejong University Center for International Economics
Collection year 2004
Language eng
Subject C1
340203 Finance Economics
720399 International trade issues not elsewhere classified
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2005 Higher Education Research Data Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:39:15 EST